# SDR R61A2024110700531

- Difficulty date: October 29, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 35,071 hours, 25,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17091888003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 29R. REMOVED AND REPLACED DAMAGED SECTION OF STGR 29R FR 81-84 REF ETD2024-170-029246.
